Page 1 of 2 12 LastLast
Results 1 to 10 of 18

Thread: Biaxin

  1. #1

    Default Biaxin

    I was wondering if anyone's ever been prescribed this Biaxin stuff before?

    It turns out that I've had a very serious pulmonary infection that I let go for over 2 weeks and now I'm gonna be on this stuff for the next week or so. Apparently this thing causes stomach pain, BAD diarrhea, headaches, vomiting and all sorts of fun stuff like that.

    I asked the female parental unit and she told me she can't even handle the side effects after a day so she usually asks for something else.

    I'm a bit worried, but on the plus side, I've got an unopened pack of Depends Max with my name on them. I just really don't want to be NEEDing them.

  2. #2


    I can't remember the name of the drug, so I'm not sure if it was Biaxin, but I was on something similar for a serious infection about 2 years ago and Biaxin does sound familiar. Reading the papers that came with those drugs was rather scary. Like your drugs, they had some pretty scary side effects like severe diarrhea, stomach pain, headaches, vomiting. Though none of those were as scary as the worst side effect of all of them being death, though that was a very, very rare, like pretty much never side effect.

    I was rather nervous before I started taking the pills, to the point where I didn't want to touch them, but I did work up the courage, and I'm glad I did. Out of the 10 days I was on them I got mild diarrhea two of the days and a mild headache another day, and that was pretty much it. The days I did get diarrhea I just made sure to stay near a bathroom, I never came close to needing diapers or anything like that. And after the 10 days the infection was cleared up.

    In all likelyhood you probably won't get the side effects that bad, so I'd try not to worry about it too much. Once your done the drugs you'll probly also be very happy because your infection is gone, I know I was. Just be sure to contact your doctor if in the unlikely event you do get worse side effects.

  3. #3


    If you read up on the side effects of pretty much anything it'll be enough to put you off it forever. I googled a new spice I was putting in my dinner tonight (yes, I was horrifically bored) and apparently it could result in both extreme rage and splitting headaches. So far so good though. I've had neither.

    It's even worse with medicine. Reading the possible side effects will almost make you want to keep being sick to avoid them. More often then not, you get by without side effects tough, or just suffer mildly from them. Some people react strongly to certain medications, others not at all. Hopefully you'll be just fine and the infection will clear up.

  4. #4


    Those side effects are possable with most antibiotics, chances you will not experence any. I've been on many including Biaxin and only experenced diarea and a "off" feeling, not sick but not quite right.


  5. #5


    Well, 6 hour update and I must say that the diarrhea has showed itself. I'm hoping it goes away soon. Other than that, I'm getting that "off" feeling and a weird metallic taste in my mouth, which is also apparently normal.

    I'm hoping it tapers off. I'd like to sleep sometime tonight.

  6. #6


    what is it today with like 90% of meds where the side effects are 10x worse than what they are meant to fix. It's like "we'll make your headache go away but your arm will fall off."

  7. #7


    Yeah. I was on amoxacilin last week but I had a reaction to it. (lips and adomen swelling) Now I'm on different stuff.

  8. #8


    Just because someone had the side effects from the same med, doesn't mean you'll react the same way. I used to be terrified of side effects, especially from any med for depression or bipolar, but now I have to take meds to keep nausea away, and for my adhd/depression, and I have very little side effects except for some drowsiness

    So my advice, don't worry, and if you have any side effects, just ask your doctor for some new meds, simple as that

  9. #9

  10. #10


    It's not bad now. My lung infection is starting to go away and it seems like the rest of the side effects are going away with the slight case of nausea and the metallic taste every now and then.

    I think my mom just hyped up the bad side effects of the meds to scare me. As always, it worked. Hopefully I won't be too sick for much longer, I can't afford to take a day off from work/school.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  • - the Adult Baby / Diaper Lover / Incontinence Support Community. is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.